# SDR ASAA2015112813976

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,769 hours, 9,499 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Ee Compt
- Part time: 39,872 hours, 17,661 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC FAIL LIGHT ILLUMINATES ON & OFF ON MODE SELECT UNIT DURING & AFTER ALIGNMENT. ACFT GROUNDED.  NO FAULT CODE ON IRS BITE EVEN WITH DC FAIL LIGHT ON.  ACCOMPLISHED FIM 34-21 TASK 842 POWER & CONTINUITY CHECKED NORMAL.  R & R IFSAU REF AMM 22-11-37.  ACCOMPLISHED INSTALLATION TEST FOR ADIRU & IFSAU REF SAME. TESTS PASSED.
